# SDR UIEA2020031700452

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,613 hours, 15,203 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 5299
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INFO ONLY, R GEN CAME OFFLINE BRIEFLY & RESET W/O ISSUE.( ACCOMPLISHED BPCU BITE TEST. NO MESSAGES NOTED, REMOVED AND REPLACED GENERATOR CONTROL UNIT (GCU). OPS CHECK NORMAL I.A.W AMM 24-22-02 & I.A.W AMM 71-00-00. NOTE: ENG RUN C/BY CREW. )
